# SDR 08FDEA02207

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AJC741595
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE NR 2 ENGINE ABOUT 7 O'CLOCK POSITION THE COWL RING COVERING THE NR 2 ENGINE ADAPTER RING IS CHAFED BY THE LEFT FAN COWL.  REMOVED COWL RING PANEL FROM THE NR 2 ENGINE IAW DC/MD-10 SRM 51-31-01; VOL II.  MATERIAL ID FOR THE NEW PANEL IS CLAD 2024-T6, 0.063 IAW DC/MD-10 SRM 55-31-01; VOL I;  PGS 49 AND 50.  FABRICATED A NEW PANEL IAW DC/MD-10 SRM 55-31-01; VOL I; PGS 49 AND 50.  ALODINED AND PRIMED THE NEW PANEL IAW DC/MD-10 SRM 51-21-01; VOL II.  PART MARKED THE NEW PANEL FX-AJC-7415-95 IAW FEDEX GMM 7-0-1000.  INSTALLED THE NEW PANEL IAW DC/MD-10 SRM 51-31-01; VOL II.
